# SDR 07FDEA03045

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: A57111092203
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGES, CRACKS AND CORROSION FOUND IN ANGLE FITTING HOLES IN CENTER WING BOX FRAME 47 RHS.  REPAIR PERFORMED BY OVERSIZING THE HOLES AND CUT OUT THE EXTERNAL FITTING IAW EA 6-5710-112481 AND RAS/053362014/2007 ISS "A".
